Mar 4, 2010
Hi Doc, HIV positive CD4 78, viral count 38000 and on treatment combivir+Kaletra, feeling kind of like pregnent woman with morning sickness. My GGL is 130, trying to control my food intake in order to get the GGL back in normal. How to do it? Can I excercise like squash or any other fisical activity witouth jeopardizing my present condition? Any info on interaction of above medicines with revivo herbal treatment.
Response from Dr. Henry
Not sure what GGL is (liver enzyme GGT?). Many persons even in the general population have fatty liver which can be worsened by some HIV drugs (hepatic steatosis). Treatment is frustrating but diet and exercise can help (I often refer to dietician in our office for specific advice). Exercise is greatly encouraged and often immensely beneficial for general health status of HIV/AIDS patients. Please also discuss with your HIV doc (show him/her which supplements you are taking). KH
Your Response to Inquiry "Truvada / Isentress and Muscle Stiffness / Joint Pain" on 1/25/2010
Missing HIV Meds For 2 Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.